On the highly connected dyadic, near-regular, and sixth-root-of-unity matroids
Subject to announced results by Geelen, Gerards, and Whittle [Towards a structure theory for matrices and matroids, in Proceedings of the International Congress of Mathematicians, Vol. III, 2006, pp. 827-842], we completely characterize the highly connected members of the classes of dyadic, near-regular, and sixth-root-of-unity matroids.
Publication Source (Journal or Book title)
SIAM Journal on Discrete Mathematics
Clark, B., Grace, K., Oxley, J., & van Zwam, S. (2021). On the highly connected dyadic, near-regular, and sixth-root-of-unity matroids. SIAM Journal on Discrete Mathematics, 35 (2), 1356-1380. https://doi.org/10.1137/20M1369403